# SDR ASAA2019072730211

- Difficulty date: July 27, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 48,612 hours, 14,592 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 2118966222
- Part serial: 96F1857
- Condition: Failed
- Location: Apu
- Part time: 48,612 hours, 14,592 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DEFECT # TSR703265 DURING INSTALLATION TEST OF APU P/N 3800702-1 S/N P-8133APU CURRENT STATUS SHOWS MAINT MSG 49-72104 "DATA MEMORY MODULE SHOWS CIRCUIT FAILURE". GROUNDED - YES. REMOVED AND REPLACED THE APU ECU, OPS CHECK GOOD AND NO FAULTS ON APU BITE CURRENT STATUS. REF FIM 49-70 TASK 807 AND AMM 49-61-12/401.
